# SDR AALA20170203007

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 46,829 hours, 19,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. G2 GALLEY FLOOR PROXIMITY FLOODLIGHT IS DAMAGED. REMOVED AND REPLACED FLOODLIGHT IAW AMM 33-51-14. OPERATIONAL CHECK GOOD.
